Mathematical Finance

Cover image for Vol. 27 Issue 2

Edited By: Jerome Detemple

Impact Factor: 2.283

ISI Journal Citation Reports © Ranking: 2015: 5/49 (Social Sciences Mathematical Methods); 9/94 (Business Finance); 14/101 (Mathematics Interdisciplinary Applications); 35/345 (Economics)

Online ISSN: 1467-9965

Recently Published Issues

See all

Author Guidelines

Author Guidelines

Recently Published Articles

  1. Super-replication in fully incomplete markets

    Yan Dolinsky and Ariel Neufeld

    Version of Record online: 24 MAR 2017 | DOI: 10.1111/mafi.12149

  2. INVESTING WITH LIQUID AND ILLIQUID ASSETS

    Maxim Bichuch and Paolo Guasoni

    Version of Record online: 16 DEC 2016 | DOI: 10.1111/mafi.12135

  3. SHAREHOLDER RISK MEASURES

    Delia Coculescu and Jean-Charles Rochet

    Version of Record online: 24 NOV 2016 | DOI: 10.1111/mafi.12142

  4. INDIFFERENCE PRICING FOR CONTINGENT CLAIMS: LARGE DEVIATIONS EFFECTS

    Scott Robertson and Konstantinos Spiliopoulos

    Version of Record online: 24 NOV 2016 | DOI: 10.1111/mafi.12137

  5. PROFIT SHARING IN HEDGE FUNDS

    Xue Dong He and Steven Kou

    Version of Record online: 21 NOV 2016 | DOI: 10.1111/mafi.12143

SEARCH

SEARCH BY CITATION